# SDR JJBA20161130001

- Difficulty date: November 30, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 36,628 hours, 49,634 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 89121563
- Condition: Inoperative
- Location: Nr 1
- Part time: 724 hours, 862 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOTH EADI DISPLAYED ERRONEOUS INFORMATION IN FLIGHT.  R & R THE NR 1 AHRU, OPS CHECKED GOOD.
